# SDR AALA202507292801

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 36,387 hours, 14,830 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARILY LAVATORY SMOKE , ECAM MESSAGE AT ALTITUDE. CABIN CREW INSPECTED ALL LAVATORIES, NO SMOKE PRESENT. UNABLE TO DETERMINE WHICH LAVATORY TRIGGERED THE ALERT. MAINTENANCE ACCOMPLISHED A FUNCTIONAL TEST AND OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00 WITH NO ISSUES NOTED.
